# SDR AALA200801670

- Difficulty date: June 19, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N7509
- Make and model: Doug DC-9-82
- Aircraft serial: 49803
- Aircraft time: 55,170 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT OVERHEAD FORWARD CABIN DOOR, FORWARD GALLEY AND COCKPIT INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT OVERHEAD FORWARD CABIN DOOR, FORWARD GALLEY AND COCKPIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
